Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Itchy scalp with flakes, hair loss. Used T-gel, nizoral, but no use. Solution ?

hi my name is AAAim 28 years old, since 2 years im suffering with itchy scalp , when i scratch my scalp some white flakes are falling down and im losing lots of hair all over the head even on the sides and back, my parents hair is very good and even grand father hair is still think and black, i have consulted a doctor, he gave me T-gel, nizoral , i used them but no use, day by day my scalp is becoming thin, im too worried ab this, i have no health problems, i dont drink or smoke . my only problem is itchy scalp.. please some one help me ,, please
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks putting your query in HCM
It appears that you are suffering from Dandruff. The doctor gave you the right prescription. Some times you have to eat oral antifungal for better effect.If itching is too much you can have an antihistaminic.

When you use any antifungal shampoo you have to let it remain on your hair and scalp for at least five minutes then you should rinse it off.initially use it twice a week and then weekly.

your comb should be washed with soap and water and dried before use 'Each Time'.

You should eat a suppliment eg Cap Adgain once daily. Also eat plenty of fruits and vegetable ie healthy diet. Please do not worry too much as stress will also have detrimental affect.

If this still doesnt help you please consult a skin specialist.
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor